# SDR 2004FA0000824

- Difficulty date: September 2, 2004
- Submitted: October 21, 2004
- Operation: General aviation
- Aircraft: N6864R
- Make and model: Cessna T210G
- Aircraft serial: T2100264
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 07326015
- Condition: Detached
- Location: Tailcone
- Part time: 2,473 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH SEB88-3 TO REPLACE FORWARD STABILIZER ATTACH FITTINGS PN 0732601-5, IT WAS DISCOVERED THAT THE TOP TWO RIVETS OF BOTH FITTINGS HAD FAILED LEAVING ONLY THE THREE RIVETS IN THE LOWER PORTION OF EACH FITTING.  ALL FOUR RIVETS FAILED IN BETWEEN THE STABILIZER AND THE FITTINGS, APPARENTLY IN TENSION, LEAVING THE HEAD AND TAIL OF THE RIVET IN PLACE.  THERE WAS NO EVIDENCE OF ANY PROBLEM UNTIL THE FITTINGS WERE DRILLED OFF OF THE STABILIZER.  A SUBSTANTIAL AMOUNT OF BLACK ALUMINUM RESIDUE WAS SANDWICHED BETWEEN THE PARTS INDICATING THE PROBLEM HAD BEEN THERE FOR A WHILE.
